# SDR AWXA9700678

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE NACELLE TEMP AND HIGH EGT FOUND ANTI-ICE ELBOW THAT CONNECTS ENG TO VENTURI MISSING HALF OF FLANGE AND HOLDING CLAMP WAS BLOWN OUT.  REMOVED AND REPLACED BOTH PARTS.
